# SDR USAA2013051600010

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHAPE SILL CORNER FITTING AT RIGHT AFT SERVICE DOORWAY AT FR68, -Y1732.  REPLACED SHAPE SILL CORNER FITTING IAW A321 SRM 53-41-14, FIG 101 & 51-42-11.
